This isn't an addiction question. I am however desperate for the applied and amassed knowledge that you guys possess. From one dead-head to many, many (I hope) others. I need a miracle!
Here's my situation and I beg knowledge of you please.
For the last 3 months I've been on the 100 Mcg Fentanly Patch. Recently I changed insurance and had to try the Jansen (named brand) of Fentanly over the generic made by Watson that I had been using for the last 3 months.
After about 10 days on the Jansen patches I started having acid in my mouth, major anxiety, fire in my stomach and feelings of total withdrawal. All this with the patch on. I tried adding another patch thinking that it was just a weak patch and my agony tripled.
Right now I'm trying to manage 100Mcg Fentaly patches with 30mcg Oxycontin and it sure as hell feels like trying to fight a wildfire with a thimble I'm filling from a shotglass of water.
I try to put on any Fentanly patch and my agony explodes. Fire everywhere, acid in my mouth and god it is agony.
Have any of you in all your journey's ever heard of this and do you have any advice?
Chlonodine may as well be candy. Diazepam even at 20 mg doesn't even touch the anxiety.
My doctor is willing to do anything he can we just our plain out of ideas.
You guys are the true Jedi's and I desperately need to know if any of you have heard of this?
Sorry I have ZERO experience w/Fent.Patches.....but as I read your pleas and predicament....I was wondering something. In my past, a very long time ago when I needed a specific allergy med, my insurance company would not approve it without a letter from my dr justifying and explaining the need for a certain name brand. That's how we got it accomplished.
If you say your dr is willing to do anything for you and your insurance co is only covering the Jansen patch (routinely) now, a letter from your dr insisting on the Watson patch could well solve the problem. It may be a tedious, time consuming process.....but maybe it would work. Just a thought for you~
I agree that the most reasonable step would be to have your doctor contact the insurance company and insist on the brand that you used initially...you obviously are either allergic, or are not tolerating something in the newer patches. Trying to medicate away the symptoms will be futile if it is an allergic reaction, or an intolerance.
I think that would be the best approach. If the insurance company won't comply, I would think you may have to try something all together different, but the hard part about that is, not too much that is stronger than a 100mcg Fentanyl patch. Be sure to utiliize all of your insurance company's aoppeals processes, etc.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.